# SDR SWAA115118

- Difficulty date: July 14, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 76,766 hours, 69,223 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645165A
- Part serial: MA8460
- Condition: Loose
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 9 GROUND SPOILER SKIN LOOSE.  REMOVED AND REPLACED SPOILER PER MM.
